# SDR FDEA200908313148

- Difficulty date: August 31, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 143N38502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF FRAME SHEAR TIE CLIP, FOUND CORROSION ON TEE CHORD AT STA 780, STR 28R LBL 8.  TEE CHORD CORROSION REPAIR CARRIED OUT IAW EA F-5330-129624.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
